advertisement
Question
Posted by: nikita | 2011/10/25

tablets that trigger acid

last week i went to the doctor, because i lost my voice, and he gave me capsules and tablets , presidone tablets triggered my acid in the stomach and now i have pains my ulcer is worse. i phoned and spoke to the sister there she told me to stop taking the other brown ones , flucolane i stopped taking all the medicines and now in the middle of the nigh i got this sharp pain in my intersines. pls help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi N

Medicines such as prednisone may indeed increse acid or worsen peptic ulceration - taking Prednisone with meals helps prevent this.

Your symptoms may still be acid related, but best would be, if the symptoms persists, to see your doctor.

All the best!

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2011/10/27

Hi N

Medicines such as prednisone may indeed increse acid or worsen peptic ulceration - taking Prednisone with meals helps prevent this.

Your symptoms may still be acid related, but best would be, if the symptoms persists, to see your doctor.

All the best!

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement